Ask The Doctor > Questions & Answers > PERSONAL QUESTION BIRTH CONTROL AND MORNING AFTER PILL PLEAS

PERSONAL QUESTION BIRTH CONTROL AND MORNING AFTER PILL PLEAS

Patient: PERSONAL QUESTION BIRTH CONTROL AND MORNING AFTER PILL PLEASE HELP?I have been taking Gracial for 4 months, which was prescribed to me while I was overseas. On Saturday/Sunday 9-10th, I lost my virginity and the condom broke. So 35 hours later, I brought the morning after pill (Postinr-1) and took it. Every Tuesday I get my period but this time I didn’t get it, I got red blood when I wiped at midnight on Tuesday and Wednesday but nothing throughout the day. I took my new pack on Thursday and it’s been a week and I have been having brown discharge ever since. Why is this happening? I also took a pregnancy test and I know it’s only been 2 weeks but it came out negative and I am taking another one in the next few weeks just to make sure.

 

 

Symptoms: Brown vaginal discharge

 

 

Doctor: Thank you for writing to us.I think that you could be pregnant. I cannot give you the chances exactly because of the many variables involved in your cases. But I advise that you wait for the date of your periods and then get a preg test done. If positive, please see a Doctor.Hope this helps you. All the best.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment